# SDR REXA2022091402061

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL1100LH07
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY FLOOR ESCAPE PATH LIGHTING IS UNSERVICEABLE AND REQUIRES REPLACEMENT. PN PL1100LH07, PL1600LH07 	"ALL CABIN EMERGENCY FLOOR ESCAPE PATH LIGHTING IS UNSERVICEABLE AND
REQUIRES REPLACEMENT.                                              "
